MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 2201
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a massage done.The massage session included the area of the ipg (neurostimulator) and tined lead insertion site.Patient was not receiving effective therapy.X-rays were performed and results show the lead had migrated inward.The patient decided to have the system explanted due to recovery time for a lead revision surgery.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10171467
Report Number3002968685-2020-00049
Device Sequence Number2142909
Product Code EZW
UDI-Device Identifier10810005340158
UDI-Public10810005340158
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2020
Device Model Number2201
Device Catalogue Number2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1